English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Electronic structure of ellipsoidally deformed quantum dots.

Lee, I. H., Kim, Y. H., & Ahn, K. H. (2001). Electronic structure of ellipsoidally deformed quantum dots. Journal of Physics: Condensed Matter, 13, 1987-1993.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lee, I. H., Author
Kim, Y. H., Author
Ahn, K. H.1, Author              
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: PKS_1998_2000
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 714693
Other: 41583
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics: Condensed Matter
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 13 Sequence Number: - Start / End Page: 1987 - 1993 Identifier: -